# SDR SIMA201807132001

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 29,749 hours, 26,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATING SIGN ON MID CEILING PANEL, AFT SIDE IS INOP. CLEANED WIRING HARNESS CONNECTION FOR EMERGENCY EXIT LOCATING SIGN NR 3 IAW SWPM 20-21-00. OPS CK GOOD IAW AMM 33-50-00.
